MathSciNet Relay Station
MathSciNet bibliographic data
MR2018825 11F33 (11F80 11F85)
Breuil, Christophe Sur quelques représentations modulaires et $p$-adiques de ${\rm GL}_2(\bold Q_p)$. I. (French) [On some modular and $p$-adic representations of ${\rm GL}_2(\bold Q_p)$. I] Compositio Math. 138 (2003), no. 2, 165–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement